# SDR KC8A2013080100113

- Difficulty date: August 1, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N192CK
- Make and model: Amd FALCON20
- Aircraft serial: 192
- Aircraft time: 25,428 hours, 20,192 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Panel
- Condition: Smoke
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE COMING FROM FLAP SELECTOR.  SUSPECT FLAP CONTROL PANEL LIGHTING.  REPLACED FLAP CONTROL PANEL WITH SERVICEABLE UNIT.
